# SDR ASAA2018092625263

- Difficulty date: September 25, 2018
- Submitted: September 26, 2018
- Operation: Air carrier
- Aircraft: N583AS
- Make and model: Boeing 737890
- Aircraft serial: 35681
- Aircraft time: 42,451 hours, 12,560 cycles
- System (JASC): 4900 · Airborne Auxiliary Power Unit (APU) System
- Part: Apu
- Condition: Malfunctioned
- Stage of operation: TX
- How discovered: O
- Nature of condition: M, J
- Precautionary procedure: O

## Discrepancy

ATTEMPTED TO START APU, GOT CLIMBING HIGH EGT WITH NO SUCCESSFUL START, WITH REVERBERATING NOISE. CURRENT CODE 49-94226. LOW OIL PRESSURE SWITCH SHOWS OPEN CIRCUIT, NO FAULT LIGHTS ILLUMINATED. GROUNDED - YES. VISUALLY INSP TAILCONE, NO DEFECTS NOTED. OIL LEVEL FULL. ACFT RELEASED PER MEL 49-1B. PERFORMED START OF APU PER B737-800 AMM 49-11-00, OPS NORMAL. THIS CLEARS MEL 49-1B.
